# SDR SIMA2018043028006

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 29,014 hours, 25,333 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14522557618
- Condition: Cracked
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE AT FRAME 73,  STRINGERS 8R AND 9R. REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02,  SRM 53-31-04, AND DRAWING 140-04111.
